# SDR SWAA2013100720914

- Difficulty date: September 14, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5914489
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL NR 520DB INTERIOR MATING SURFACE CORRODED.  R & R PANEL IAW SRM.
